# SDR AALA2018113099019

- Difficulty date: November 28, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 14,491 hours, 4,110 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR OPERATION CYLINDER PRESSURE WAS LOW. 1200 PSI AT 76 DEGRESS F.  SERVICED THE DOOR CYLINDER IAW AMM 52-10-00.
